# SDR A6WA201441481

- Difficulty date: April 21, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSSBEAM AT FS 349 HAS CORROSION FROM RBL 36 TO RBL 45.  CLEANED CORROSION & REPLACED AFT FLOOR SUPPORT ANGLE ON FS 349 CROSSBEAM RT SIDE IAW SRM 51-40-11 & 51-40-06.
